# SDR CALA2018012100273

- Difficulty date: January 21, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 62,497 hours, 22,071 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY DOOR HATCH ON BOTH LEFT AND RIGHT SIDES HAVE LOWER INTERIOR EMERGENCY LIGHTS INOPERATIVE.  FLOOR PATH EMERGENCY LIGHTS ROWS 15, 20, AND 21 ARE INOPERATIVE AS WELL, FOUND DURING AN OPS CHECK.  A BAD FUSE ON THE BATTERY CHARGER FOR THE POWER SUPPLY M1694. REMOVED AND REPLACED THE FUSE. ALSO REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-51-06-960-804, AND AMM 33-51-06-960-805. OPS CHECKED NORMAL. OK TO CONTINUE.
